Document Type: Research Paper

Authors

Department of Mathematics, Science and Research Branch, Islamic Azad University, Kerman, Iran.

Abstract

A generalization of the known results in fusion frames and $g$-frames theory to continuous fusion frames which defined by M. H. Faroughi and R. Ahmadi, is presented in this study. Continuous resolution of the identity (CRI) is introduced, a new family of CRI is constructed, and a number of reconstruction formulas are obtained. Also, new results are given on the duality of continuous fusion frames in Hilbert spaces.

Keywords

Main Subjects

[1] M.R. Abdollahpour and M.H. Faroughi, Continuous $g$-frames in Hilbert spaces, Southeast Asian Bull. Math., 32, 1-19(2008).

[2] S.T. Ali, J.P. Antoine, and J.P Gazeau, Continuous frames in Hilbert spaces, Annals of Physics. 222, 1-37 (1993).

[3] M.S. Asgari and A. Khosravi, Frames and bases of subspaces in Hilbert spaces, J. Math. Anal. Appl., 308, 541-553 (2005).

[4] O. Christensen, An introduction to frame and Riesz bases, Birkhäuser, Boston, 2003.

[5] I. Daubechies, A. Grossmann, and Y. Meyer, Painless nonorthogonal expansions, J. Math. Phys., 27, 1271-1283 (1986).

[6] I. Daubechies, Ten Lectures on Wavelets, CBMS-NSF conference series in applied mathematics, 61, SIAM, Philadelphia, 1992.

[7] R. Duffin and A. Schaeffer, A class of nonharmonic Fourier series, Trans. Amer. Math. Soc., 72, 341-366 (1952).

[8] M.H. Faroughi and R. Ahmadi, Fusion integral, J. Mathematische Nachrichten. 284, No. 5-6, 681-693 (2011).

[9] M.H. Faroughi and R. Ahmadi, Some properties of $C$-fusion frames, Turk J Math., 34, 393-415. (2010).

[10] J.P. Gabardo and D. Han, Frames Associated with Measurable Space, Adv. Comp. Math., 18, 127-147 (2003).

[11] P. Gavruta, On the duality of fusion frames in Hilbert spaces, J. Math. Anal. Appl., 333, 871-879 (2007).

[12] G. Kaiser, A Friendly Guide to Wavelets, Birkhäuser, 1994.

[13] A. Khosravi and K. Musazadeh, Fusion frames and $g$-frames, J. Math. Anal. Appl., 342, 1068-1083 (2008).

[14] W. Sun, $g$-frame and $g$- Riesz bases, J. Math. Anal. Appl., 322, 437-452 (2006).